# SDR QXEA200600554

- Difficulty date: February 9, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Missing
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3, FUSELAGE INTERIOR, FUSELAGE STATION 364, STRINGER 15L, BRACKET IS MISSING AT PANEL ATTACHMENT MEMBER.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01 AND HORIZON AIR EA R-53-435.
